# SDR DALA2015050203057

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 39,035 hours, 33,545 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Doubler
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED AT LT AND RT SIDES OF VERTICAL L/E ATTACH AREA JUST FORWARD OF RAM AIR SCOOP.  INSTALLED NEW DOUBLER IAW DWG 5910242.  LP 1928413.
